# SDR AALA201707319045

- Difficulty date: July 27, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 40,490 hours, 29,389 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BRAKES SYSTEM 1 FAULT ILLUMINATED ON TAKEOFF. BRAKE SYSTEM CONTROL UNIT RESET DONE FOLLOWING QRH. ABORTED TAKEOFF AT 20 KNOTS. MAINTENANCE PERFORMED SATISFACTORY RESET IAW AMM 32-46-00-740-001.  NO FAULTS NOTED. NO INSPECTION REQUIRED FOR ABORTED TAKEOFF DUE TO LOW SPEED IAW AMM 05-51-16.
